# SDR CALA2025081107553

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 79,510 hours, 29,671 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE LOOSE DOOR 2L FOUND DOOR 2L ESCAPE SLIDE BUSTLE SECURED CORRECTLY. NO DEFECTS NOTED AT THIS TIME. REF. 25-66-01
